MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC
Model Number VTX3030M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: enhanced-view totally extraperitoneal approach in emergency ventral incision hernia repair: a case report source: swiss med wkly.2021;151:w20423 pp1-4.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed in 2021, 30 days post-operative to emergency laparoscopic ventral hernia repair via enhanced-view totally extraperitoneal (etep) approach, there was a symptomatic seroma causing pain in the surgical site, which needed surgical evacuation, but was completely resolved at 1-year follow-up with no symptoms at all.

Brand Name
VERSATEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key12661865
Report Number9615742-2021-02335
Device Sequence Number4530854
Product Code FTL
UDI-Device Identifier10884521532267
UDI-Public10884521532267
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTX3030M
Device Catalogue NumberVTX3030M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR